# SDR DALA2015100205901

- Difficulty date: October 1, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BEHIND DOOR STOP FITTING NR 2 AT FWD EDGE OF C1 DOOR.  CRACK WAS REWORKED AND AREA WAS INSPECTED AND NO CRACKS EVIDENCE WAS FOUND ALSO AREA WAS PROTECTED IAW SRM 52-03, D FIG 10 AND SRM 51-10-3.
